On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation
Matematičeskie zametki, Tome 105 (2019) no. 1, pp. 153-157
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
generalized Emden–Fowler type equation, Cauchy problem, asymptotic behavior of solutions.
@article{MZM_2019_105_1_a15,
author = {G. Krtinich and M. Mikic},
title = {On the {Cauchy} {Problem} for a {Generalized} {Emden{\textendash}Fowler-Type} {Equation}},
journal = {Matemati\v{c}eskie zametki},
pages = {153--157},
year = {2019},
volume = {105},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2019_105_1_a15/}
}
G. Krtinich; M. Mikic. On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation. Matematičeskie zametki, Tome 105 (2019) no. 1, pp. 153-157. http://geodesic.mathdoc.fr/item/MZM_2019_105_1_a15/
[1] R. Bellman, Teoriya ustoichivosti reshenii differentsialnykh uravnenii, Nauka, M., 1954 | MR
[2] I. T. Kiguradze, T. F. Chanturiya, Asimptoticheskie svoistva reshenii neavtonomnykh obyknovennykh differentsialnykh uravnenii, Nauka, M., 1990 | MR | Zbl
[3] Yu. Knezhevich-Milyanovich, Differents. uravneniya, 43:12 (2007), 1710–1711 | MR
[4] Yu. Knezhevich-Milyanovich, Differents. uravneniya, 45:2 (2009), 260–262 | MR
[5] M. Mikić, Kragujevac J. Math., 40:1 (2016), 105–112 | DOI | MR | Zbl